# SDR CA110602004

- Difficulty date: May 31, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Saab SF340A
- Aircraft time: 49,825 hours
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F25
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel Fitting
- Part number: L38710SA
- Condition: Cracked
- Location: Hyd Line
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, DURING GEAR RETRACTION THE CREW NOTICED DECREASING HYDRAULIC PRESSURE, WHILE THE PUMP WAS RUNNING- INDICATING FLUID LOSS.  THE ACFT RETURNED AND LANDED UNEVENTFULLY.   CAUSE OF THE PROBLEM WAS A FAILED DOWNLOCK ACTUATOR HYD SWIVEL FITTING. THE FITTING HAD SPLIT AND ALLOWED THE LOSS OF THE FLUID.  THIS IS THE SECOND FAULT OF THIS TYPE THIS OPERATOR HAS EXPERIENCED.
